Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 270, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 29, 2009, 1:22 PM CDT for Coffee County, Dale County, Houston County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2009, 1:22 PM CDT (18:22 UTC)
- Expired
- Jul 29, 2009, 2:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Coffee County, AL, Dale County, AL, Houston County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 6.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 291822
SVRTAE
ALC031-045-069-291900-
/O.NEW.KTAE.SV.W.0270.090729T1822Z-090729T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM CDT WED JUL 29 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COFFEE COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF ENTERPRISE...
SOUTHWESTERN DALE COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...FORT RUCKER...DALEVILLE...
NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 200 PM CDT
* AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ENTERPRISE...AND MOVING
EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEVEL PLAINS BY 135 PM CDT...
DALEVILLE BY 140 PM CDT...
FORT RUCKER BY 145 PM CDT...
NEWTON BY 155 PM CDT...
PINCKARD BY 200 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3130 8596 3147 8559 3121 8550 3120 8558
3120 8592
TIME...MOT...LOC 1822Z 249DEG 22KT 3127 8585
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 291838
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EDT WED JUL 29 2009
ALC031-291847-
/O.CAN.KTAE.SV.W.0270.000000T0000Z-090729T1900Z/
COFFEE AL-
138 PM CDT WED JUL 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAD MOVED EAST INTO DALE
COUNTY...THUS THE WARNING FOR COFFEE COUNTY HAS BEEN CANCELLED.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3121 8550 3120 8557 3121 8580 3138 8579
3147 8559
TIME...MOT...LOC 1837Z 245DEG 25KT 3135 8570
$$
ALC045-069-291900-
/O.CON.KTAE.SV.W.0270.000000T0000Z-090729T1900Z/
HOUSTON AL-DALE AL-
138 PM CDT WED JUL 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHWESTERN DALE AND NORTHWESTERN HOUSTON COUNTIES...
AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORT RUCKER...MOVING
NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWTON AND PLEASANT HILL BY 145 PM CDT...
WATERFORD...BLACKWELL FIELD A/P AND 6 MILES NORTHWEST OF PINCKARD
BY 150 PM CDT...
EWELL BY 155 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3121 8550 3120 8557 3121 8580 3138 8579
3147 8559
TIME...MOT...LOC 1837Z 245DEG 25KT 3135 8570
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 8:28 AM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 29, 8:28 AM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 928 AM EDT WED JUL 29 2009 .DISCUSSION...A MASSIVE UPPER LEVEL TROUGH DOMINATES MUCH OF N AMERICA THIS MORNING. PIECES OF ENERGY CONTINUE TO ROTATE THROUGH THE BASE OF THE TROUGH ACROSS THE DEEP S. THE SURFACE RIDGE AXIS REMAINS WHERE IT IS SUPPOSED TO BE THIS TIME OF YEAR JUST S OF THE FORECAST AREA. 12Z KTAE SOUNDING CONFIRMS THE FORECAST OF A TYPE 5 SEA BREEZE REGIME DAY (SW FLOW >10KT). CLIMO COVERAGE OF SHOWERS AND STORMS IS PRETTY WIDESPREAD FOR THIS REGIME. MOISTURE LEVELS REMAIN QUITE HIGH WITH THE PW UP AT 2.20 INCHES. WE ALSO ANTICIPATE SEVERAL RESIDUAL OUTFLOW BOUNDARIES FROM YESTERDAYS AND LAST NIGHTS CONVECTION. IN FACT CONVECTION IS BEING MAINTAINED ALONG ONE OF THOSE BOUNDARIES JUST NW OF THE FORECAST AREA. THE 00Z WRF IS DISAPPOINTINGLY POOR IN ITS HANDLING OF THIS MORNINGS CONVECTION (OVERDONE SO FAR). HOWEVER...IT DOES SHOW THE CONTRIBUTION FROM THE OUTFLOW TO THE N. WE USED A COMBINATION OF SEA BREEZE CLIMO AND OUR LOCAL CONFIDENCE IN GUIDANCE PROCEDURES TO CONFIRM TODAYS HIGH POP FORECAST OF CATEGORICAL N TO LIKELY S. ABUNDANT CLOUD COVER BY AFTERNOON WILL KEEP TEMPS A COUPLE OF DEGREES BELOW NORMAL. && .MARINE...MARINE FORECAST LOOKS ON TRACK. THE SUBTROPICAL RIDGE AXIS WILL REMAIN OVER OR JUST SOUTH OF THE FORECAST WATERS THROUGH THE REMAINDER OF THE WEEK. THIS POSITION OF THE RIDGE WILL KEEP THE LOCAL PRESSURE GRADIENT WEAK...AND RESULT IN GENERALLY LIGHT TO OCCASIONALLY MODERATE ONSHORE WINDS AND LOW SEAS. EXPECT LOCALLY GUSTY WINDS AND CHOPPIER SEAS IN THE VICINITY HEAVIER SHOWERS AND STORMS. && .AVIATION...THROUGH 12Z THU. MOIST SOUTHWEST FLOW AND PASSING UPPER LEVEL ENERGY WILL KEEP THUNDERSTORM CHANCES IN THE TAFS FOR ALL TERMINALS TODAY. MVFR AND TEMPOS TO IFR CONDITIONS ARE POSSIBLE THROUGHOUT THE DAY TODAY WITH THE BEST CHANCE FOR THESE CONDITIONS DURING THE EARLY TO MID AFTERNOON. PERIODS OF MVFR VSBY AND CIGS WILL BE POSSIBLE AT TLH...ABY AND VLD AFTER 08Z TONIGHT. && .FIRE WEATHER...NO RED FLAG CONDITIONS ARE EXPECTED THROUGH THE REST OF THE WEEK. && .PREV DISCUSSION... 255 AM EDT WED JUL 29 2009 SHORT TERM (TODAY THROUGH FRIDAY)... AS MENTIONED ABOVE...SHORTWAVE ENERGY THAT AIDED THE THUNDERSTORMS ACROSS THE WESTERN/NORTHERN ZONES ON TUESDAY IS SHEARING OUT TO THE NORTHEAST AND LOSING INFLUENCE ON THE AREA. NOT ANALYZING ANY SIGNIFICANT FEATURES DOWNSTREAM FOR TODAYS WEATHER...AND THEREFORE LOOKS AS THOUGH OUR RAIN CHANCES WILL BE MORE DOMINATED BY DIURNAL HEATING/SEA-BREEZE INTERACTIONS. ALTHOUGH THE SYNOPTIC FORCING WILL NOT BE AS BIG A FACTOR...WE ARE LOOKING AT A TYPE 5 SUMMER REGIME DAY (OR ONE CHARACTERIZED BY MODERATE/STRONG SW LOW LEVEL FLOW). CLIMATOLOGICALLY SPEAKING...THIS REGIME TENDS TO DELIVER OUR WETTEST SCENARIO IN TERMS OF OVERALL COVERAGE OF SHOWERS/STORMS THROUGH THE DAY...AND CONVECTION USUALLY GETS GOING EARLY IN THE MORNING. CLIMO POPS FOR A REGIME 5 DAY ARE IN THE LIKELY 55-65% RANGE OVER A WIDE EXPANSE OF OUR ZONES. OVERALL AVAILABLE MOISTURE THROUGH THE COLUMN WILL BE HIGH TODAY WITH PW VALUES OVER 2. THE HIGH MOISTURE CONTENT WILL SUPPORT ABUNDANT DEEP CONVECTION AND RESULT IN POPS A BIT HIGHER THAN CLIMO. IN FACT MAV/MET POPS OVER MUCH OF THE AREA ARE 65-75% WITH THE LOCAL HIGH-RES WRF SHOWING AT LEAST 70% COVERAGE THROUGH THE DAY. CERTAINLY WILL NOT BE RAINING ALL DAY LONG IN ANY ONE SPOT...HOWEVER THOSE WITH PLANNED OUTDOOR ACTIVITIES SHOULD PREPARE TO RECEIVE AT LEAST SOME RAINFALL. TEMPERATURES WILL BE HELD DOWN A BIT (MID 80S TO NEAR 90F) BY THE SHOWER/STORM COVERAGE AND RESULTING CLOUDS. SCT SHWRS/STORMS LINGER THROUGH THE EVENING HOURS NORTH OF THE I-10 CORRIDOR...BUT LIKELY COME TO AN END AROUND SUNSET TOWARD THE COAST...AS WHAT REMAINS OF THE SEA-BREEZE BOUNDARY HEADS INLAND. ECMWF/GFS ACTUALLY SHOWING OUR HEIGHTS RISING OVERNIGHT...AS THE UPPER LEVEL RIDGING CURRENTLY WELL TO OUR SOUTH MOVES NORTHWARD. THIS BLOCKING RIDGE IN CLOSER PROXIMITY WILL HOPEFULLY KEEP THE MAIN INFLUENCES ON ANY ADDITIONAL IMPULSES WITHIN THE LONG WAVE TROUGH TO THE NORTH OF DOTHAN AND ALBANY FOR THE REMAINDER OF THE SHORT TERM PERIOD. ACTIVE DAYS IN TERMS OF SEA-BREEZE CONVECTION CONTINUE FOR THURSDAY AND FRIDAY WITH TYPE 5 REGIME FLOWS. MID-LEVELS ALTHOUGH STILL CONDUCIVE FOR DEEP CONVECTION ARE PROGGED TO DRY OUT SLIGHTLY AS THE UPPER RIDGE AXIS MOVES CLOSER. COMPARED TO TODAY WILL RUN POPS CLOSER TO CLIMO (55-60%) DO TO SLIGHTLY LOWER MID-LEVEL MOISTURE. BETTER RAIN CHANCES WILL ACTUALLY BE NORTH OF OUR ZONES ALONG AND AHEAD OF A COLD FRONT SETTLING SOUTH INTO NORTHERN AL/MS. ALSO...ALTHOUGH THESE CLIMO TYPE 5 DAYS TEND TO BE HIGH IN COVERAGE...THE OVERALL RAINFALL AMOUNTS ARE GENERALLY LOW WITH THE SHWRS/STRMS BEING FAST MOVERS FROM SOUTHWEST TO NORTHEAST. HIGH TEMPS BOTH DAY AROUND 90 INLAND AND UPPER 80S AT THE COAST. LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)... SUBTLE CHANGES IN STORE WEATHER-WISE ACROSS THE REGION BY THE WEEKEND INTO EARLY NEXT WEEK. UPPER TROUGH CURRENTLY AFFECTING THE REGIONS WEATHER IS EXPECTED TO WEAKEN AND LIFT NORTH OVER THE WEEKEND WITH THE SUBTROPICAL RIDGE REASSERTING ITSELF OVER FLORIDA. THE LOW LEVEL RIDGE IS ALSO FORECAST TO LIFT NORTH SLIGHTLY TO A POSITION ALONG THE PANHANDLE. THE INCREASED RIDGING AND WEAK LOW LEVEL FLOW WILL YIELD SCATTERED AFTERNOON CONVECTION DRIVEN BY AFTERNOON SEA BREEZES. RAIN COVERAGE AND TEMPERATURES SHOULD BE CLOSE TO CLIMO FOR THIS TIME OF YEAR. DIFFERENCES ARISE IN THE GUIDANCE BY TUESDAY AND WEDNESDAY OF NEXT WEEK...WITH THE EC DROPPING THE UPPER TROUGH BACK INTO THE SOUTHEAST AND THE GFS HOLDING THE SUBTROPICAL RIDGE A BIT STRONGER. WHILE THE REAPPEARANCE OF THE UPPER TROUGH COULD INCREASE POPS ACROSS THE REGION...FEEL ITS PRUDENT NOT TO STRAY TOO FAR FROM CLIMO THIS FAR OUT. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 90 73 91 73 92 / 70 20 60 20 50 PANAMA CITY 88 79 89 79 89 / 60 30 50 20 40 DOTHAN 88 72 91 72 89 / 80 40 60 30 60 ALBANY 88 73 91 73 91 / 80 40 60 30 60 VALDOSTA 90 72 91 72 92 / 80 30 60 20 60 CROSS CITY 90 73 90 73 92 / 60 30 50 20 50 APALACHICOLA 88 79 88 79 89 / 60 30 50 30 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && PREVIOUS DISCUSSIONS...MROCZKA/CAMP REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jul 29, 4:00 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 AM EDT WED JUL 29 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-300800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 500 AM EDT WED JUL 29 2009 /400 AM CDT WED JUL 29 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ACTIVE DAY OF SEA-BREEZE SHOWERS AND THUNDERSTORMS ANTICIPATED INTO THE EVENING HOURS. A FEW OF THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY STRONG WINDS AND HEAVY RAINFALL...HOWEVER DESPITE THE HIGH COVERAGE OF CONVECTION THROUGH THE DAY...THE OVERALL THREAT OF SEVERE WEATHER APPEARS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SCATTERING OF DIURNAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE UPCOMING WEEKEND AS WOULD BE EXPECTED WITH THE SEA- BREEZE DURING THE SUMMER. THE STRONGEST STORMS EACH DAY WILL HAVE THE POTENTIAL FOR LOCALLY STRONG WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING...HOWEVER THE THREAT FOR ORGANIZED SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
In the hours before
Special weather statement, Jul 29, 1:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 218 PM EDT WED JUL 29 2009 ALZ065-066-068-069-291900- COFFEE-DALE-GENEVA-HOUSTON- 118 PM CDT WED JUL 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE...DALE...GENEVA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 200 PM CDT AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SAMSON...OR 9 MILES SOUTHWEST OF ENTERPRISE...MOVING EAST AT 20 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:52 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.